MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 127" (323 CM) APPX 9.7 ML TRANSFER SET W/CLAVE¿ CLEAR, DUAL CHECK VALVE, SMALLBO; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 127" (323 CM) APPX 9.7 ML TRANSFER SET W/CLAVE¿ CLEAR, DUAL CHECK VALVE, SMALLBO; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC330523
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a 127" (323 cm) appx 9.7 ml, transfer set w/microclave® clear, dual check valve, smallbore clear/pur yellow trifuse ext set w/2 microclave® clear (yellow, green rings), 2-0.2 micron filters, rotating luer generated a leak during patient use.The report stated, "trifuse extension set was leaking at the 0.2 micron filter on the green ring lumen." a sample is available for investigation.There was no patient harm reported.
 
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Additional Manufacturer Narrative
Received one (1) used.List #mc330523, 127" (323 cm) appx 9.7 ml transfer set w/clave¿ clear, dual check valve, smallbore trifuse ext set w/1 pur yellow, 2 clave¿ clear (yellow, green rings), 2-0.2 micron filters, spin luer; lot #unknown.The filter was observed to be wetted out.The reported complaint of a leak could be confirmed.The returned sample was tested and a leak was observed on the in-line filter.The probable cause of the leak is from the temporary loss of hydrophobic properties.A device history lot # review could not be conducted because no lot number(s) was/were identified.Updated information in section e.

Brand Name
127" (323 CM) APPX 9.7 ML TRANSFER SET W/CLAVE¿ CLEAR, DUAL CHECK VALVE, SMALLBO
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22562440
Report Number9617594-2025-01512
Device Sequence Number3994245
Product Code FPA
UDI-Device Identifier00887709092020
UDI-Public00887709092020
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K100434
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330523
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer08/18/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown